| Model Number |
DS760S |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A bipap auto biflex device was returned to a third-party service center with no initial alleged complaint.During the evaluation of the device at the third-party service center, the device was visually inspected and burnt power connector was observed.Additionally, the device was corrected.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.
Additional Manufacturer Narrative
The capa process identified complaints not being created for quality issues found during third party servicing.Based on a review of records impacted by the identified issue, it was determined that this record needed to be corrected and is now being submitted accordingly.